# SDR J7SA452051090710

- Difficulty date: September 7, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N615FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452051
- Aircraft time: 3,104 hours, 2,498 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Brakes
- Part time: 3,104 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ADVISED CAS ILLUMINATED.  FLAPS & GEAR BOTH RETRACTED.  FOLLOWED CHECKLIST & USED EMERGENCY BRAKING, BLOWING BOTH LT MAIN TIRES.  CAS NOT ASSOCIATED WITH GEAR EXTENSION, & EMERGENCY BRAKING PROCEDURES HAD TO BE USED IAW CHECKLIST.  MX REPORTED ON ENGINE RUN, ACFT HAD NO BRAKING ACTION WHEN APPLIED.  MX REPLACED BRAKE CONTROL VALVE & SWAPPED ANTI SKID VALVES FOR FURTHER TROUBLESHOOTING.  OPS TESTS CONDUCTED NORMALLY. ON NEXT ATTEMPTED TRIP, PILOT REPORTED THAT AS SOON AS THEY RELEASED PARKING BRAKE TO TAXI OUT, SAME CAS MESSAGE ILLUMINATED. TRIED TO POWER DOWN & START BACKUP BUT MESSAGE STILL POSTED.  AFTER ADDITIONAL TROUBLESHOOTING, FOUND PIN A ON MT57 PUSHED BACK.  REST PIN & RECONNECTED. OPS CHECKS NORMAL. TAXI TESTS NORMAL. ACFT RETURNED TO SERVICE.
